# SDR HNAA2021112900572

- Difficulty date: October 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,307 hours, 45,064 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E887742 - CARGO DOOR UPPER FRAME PROFILE CORRODED AT NUTPLATE HOLE ... REMOVED AND INSTALLED NEW CARGO DOOR UPPER FRAME PROFILE IAW EMB 145 SRM 51-40-02, 51-40-09
